# SDR FXGAN54514LS1520

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46RAIRLIFT
- Aircraft serial: 273
- Aircraft time: 13,056 hours
- Engine: Pwa R280097
- Engine time: 1,404 hours
- Propeller: Hamstd 34E*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4G8G67M
- Part serial: OSUAF45
- Condition: Overspeed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON INITIAL DESCENT LOST CONTROL OF NR 2 PROP, RPM'S ROSE TO 3100 RPM, WAS ABLE TO FEATHER. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT REPLACED PROP GOV WITH SERVICEABLE UNIT AND RETURNED TO SERVICE. NO FURTHER DIFFICULTIES.
